Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Allergic to food such as milk, egg, maida and chicken. What should I do?

Answered by
Dr.
Dr. Vaibhav Gandhi

Orthopaedic Surgeon

Practicing since :1998

Answered : 5165 Questions

default
Posted on Mon, 9 Dec 2013 in Asthma and Allergy
Question: Hi, I have allergy to a certain food such as Moong Dal,Tur Dal,milk or milk products,chicken,egg,Maida products.,which cause ceratin part of body lswollen or causes red rashes all over the body which is very pricky causing irritation.I have not done the Test wheras only suggested by Dr. certain food can be the cause.Please help me.Also let me know if any center in Pune city which does testing on food allergy. From last 1/2 years i am facing problem now it has gone very severe.What may be the causes. Thanks
doctor
Answered by Dr. Vaibhav Gandhi 56 minutes later
Brief Answer: Find more allergen hurting you Detailed Answer: Hi, Thanks for the query. According to your history and symptoms you need to find more allergen which is hurting you by observing your daily life style properly. Best treatment to allergy is to avoid it. You may get relief with tab allegra 120 mg once daily. Further you can do allergy test from dr chopra [chest and allergy physician] at Jahangir hospital, or dr amen khoja at dhole XXXXXXX road, near railway station. Many of my patient find relief with XXXXXXX XXXXXXX yoga,you can learn it at art of living course. Hope I have answered your query. I will be available to answer follow-up queries. If you are satisfied with the answer, please give your review at the end of the discussion. Wishing you good health. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Vaibhav Gandhi 3 hours later
Thanks . The rashes when occurs suddenly which causes ithing any cream or solution can we apply? Also about the allegra tablet ny side effets?
doctor
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer: Hello again Detailed Answer: You can use calamine lotion for itching. Allergra is much safer medicine ,some side effect include-Vomiting Less common Back pain body aches or pain Hope I have answered your query. I will be available to answer follow-up queries. If you are satisfied with the answer, please give your review at the end of the discussion. Wishing you good health. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests

Recent questions on  Skin allergy test

doctor1 MD

I have a red rash all over my face. First it gets very bumpy feeling the the red rash comes and it itches sometimes. What might be causing this? I have been allergy tested and have no allergies. I have been to several Doctors and still no answer.

doctor1 MD

On 4 occasions now the top of my toes have broken into very fast forming blisters that require oral antibiotics and antibiotic cream to stop. My doctor and I thought it could possibly be a latex allergy but I recently went for allergy tests and I tested negative for latex. I am having another occurence of this and 4 doctors have seen my feet and no one has any idea what it could be including the allergist. I have pictures if it is possible to send them.

doctor1 MD

I have hypothyroid for 17 years, fibro myalgia for 7. This past Oct went to GP for regular blood text, was told my level was down and needed to up my dose of medicine. That was fine. Started taking 200 mg, in November before was at 150 mg. By the second week in December I started getting hives. Was put on prednisone pack. Nothing happened and continued with the hives. January had regular appointment with specialist for fibro myalgia and showed her the hives since it was six weeks since last blood work she did another thyroid reading was down lower. Also suggested for me to juice and Contacted my GP. she increased my meds. To 112 mg two a day.still hives and another prednisone pack. Still no results. Come back in April. Returned in April with hives. GO suggest allergy test to be done. Test come back and have allergies to cat and dog, milk, wheat, dairy foods, dust, dust mites, so I basically only eat chicken and turkey, fruits and vegetables. But still hives. Went back to GP in June for another blood text and thyroid is lower again. Now started on 300 mg a day. What in my body can be causing the hives and what can I do to get rid of them. Please help.

doctor1 MD

I am a 63 year old male in general good health. I have been suffering from increasing dabilitating fatique combined with ear ringing, rhinitis, throat congestion and sensitive gums now for two years. I took a allergy scratch test with negative results last year. Forty years ago I was treated with allergy shots for I beleive trichophyton with relief from the symptoms. I asked the allergy MD about this and he said he does not test for this because everyone reacts to a trichophyton scratch test. Are my symtoms possibly due to a severe sensitivity to trichophyton and are their any therapies?

doctor1 MD

Hi my daughter had rashes last wednesday night and seemed to subside during the day. Thursday night it got worst with eyes and near the mouth also a bit swollen thrn it subsided. We went go and was given antihistamines. Friday was ok but sat...

doctor1 MD

A friend of mine has been having one or twice a month a metallic taste in his mouth and having diarrhea and throwing up and feeling worn out which is probably normal from his symptoms. He isn't on any antibiotics or has any food allergies that he...

doctor1 MD

Hello Doctor, I m facing an Allergy problme since last 2-3 yrs. now. Sudden itching starts in almost all parts of my body, specifically in head, hand and toe fingers, private parts, stomach and in my legs. The affected portions got reddish...